Monday, June 04, 2007

My vagina makes glitter, what's your super power?

I do not like my new shots. The injection sites are sore as a son of a gun. They make me crabby and give me a huge headache. I'm an emotional wreck right now. I just found out that the hormone in this shot is the same as the one in the birth control pills that made me so nuts. Yipee!

This week I will have to take:
7 giant prenatal vitamins
7 intramuscular injections of progesterone
2 intramuscular injections of delestrogen
5 progesterone vaginal supposatories
1 partridge in a pear tree

Funny thing about the supposatories that I have to take. They say that one of the side effects is a "silvery discharge". Soon I shall have the lovliest, shiniest female parts in all the land.

4 comments:

Amber said...

hahaha I love you.

shyestviolet said...

so I'm explaining the joy of RSS feeds to my mother when this post pops up... HAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHA :D

CamiKaos said...

so instead of being the silver surfer you are...?

Sticky Keys said...

Teh silvery crimson surfer? Seriously though, get a strobe and sell tickets. I AM NOT KIDDING!